MathSciNet Relay Station
MathSciNet bibliographic data
MR195947 (33 #4143) 20.40
Passman, D. S. Groups with normal solvable Hall $p\sp{\prime} $-subgroups. Trans. Amer. Math. Soc. 123 1966 99–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement